# SDR 2008UALA02366

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 69,054 hours, 35,733 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 907 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED SKIN AT STA 907 STR 26L.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SKIN. INSTALLED DOUBLER, TRIPLER & STRUCTURUAL FILLER REPAIR.
